# SDR 96ZZZX24

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station MGOR426G
- Aircraft: N8053V
- Make and model: Beech 400BEECH
- Aircraft serial: RK47
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 225012509
- Condition: Deployed
- Location: Lt T/R
- Part time: 426 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER DEPLOYED ON TAKEOFF.  DEACTIVATED BOTH T/R SYSTEMS AND FERRIED TO OMA.  COMPLETED COMPLETE RIGGING AND OPERATIONAL TEST OF T/R SYSTEM.  NO SYSTEM MALFUNCTIONS WERE NOTED.  REPLACED BOTH T/R STOW SWITCHES AT THE RECOMMENDATION OF RAYTHEON AIRCRAFT.  STOW SWITCH, P/N 21681.
